Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Are Some Causes Of Wasting

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

medications that cause facial wasting

I am current on Atripla. I do have facial wasting from previous medication. It Atripla a drug that will not cause Facial Wasting or should I consider switching to another medication?Thanks,Robert
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...Atripla is a medication which is least associated with facial lipoatrophy. There is a trend towards improvement of facial wasting when either AZT or d4T is changed to Viread which is one of the nucleosides in Atripla. There are effective... Read more »

What med caused facial waste?

My facial waste is getting started. This may caused by my previous regimen that was 3TC, D4T. ... Read more »

Does Sustiva + Epzicom cause facial wasting?

I just recently switched from Atripla to Sustiva+Epzicom and am concerned about facial wasting. I... Read more »
Articles
AIDS InfoNet

Wasting Syndrome

... What Is AIDS Wasting? What Causes AIDS Wasting? How Is Wasting Treated? The Bottom Line What Is AIDS Wasting? AIDS wasting is the involuntary Read more »
Women Alive

Women and Wasting

...progress made in developingantiretroviral therapies, prophylaxis and treatments foropportunistic infections, the prevalence of wastingsyndrome appears to be increasing. Two studies havereported an increase in wasting syndrome as the... Read more »
The Body's "Ask the Experts" Forums

FAQs About Facial Wasting From The Body's "Ask the Experts" Forums

...| Personal Stories Basics and Prevention When I seroconverted, I lost some weight and experienced visible facial wasting. Is this normal? What can I do to get back to my normal appearance? I've noticed that my eyes are beginning to... Read more »
AIDS Community Research Initiative of America

Wasting and Metabolic Changes in the Era of HAART

...At first glance, wasting syndrome -- an often chronic and sometimes life-threatening complication experienced by many people living with HIV and AIDS Read more »
Connect With Others

Wasting---help me

Posted by Anonymous, 4 Replies
...I'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do. I'm Read more »

question on wasting

Posted by Anonymous, 4 Replies
...does anyone know about wasting? I am still waiting to test, no appetite, and I have lost almost 10% of my bodyweight my pants are loose and people at work are Read more »

Wasting?

Posted by Anonymous, 1 Reply
...Is "wasting" a sure sign of HIV infection? I've lost a lot of weight in the last couple of months and have nausea and poor appetite. It's Read more »

HIV/AIDS Lipoatrophy (Facial Wasting)

Posted by bradford, 2 Replies
...HIV/AIDS Lipoatrophy (Facial Wasting) Individuals living with HIV and AIDS may not only have to deal with the threat of illness but the toll of illness. All that Read more »